Cart (Loading....) | Create Account
Close category search window
 

Delay Robustness of Nonlinear Internet Congestion Control Schemes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Papachristodoulou, A. ; Dept. of Eng. Sci., Univ. of Oxford, Oxford, UK ; Jadbabaie, A.

Several nonlinear Internet congestion control schemes have been proposed in the previous years based on primal and dual decompositions of convex yet centralized optimization problems that describe the bandwidth allocation problem. This design methodology uses (sub)gradient methods for the design of node/link dynamics and guarantees nominal functionality for arbitrary system sizes. In this technical note we analyze the robustness of such nonlinear schemes to the presence of multiple, non-commensurate (heterogeneous) communication delays.

Published in:

Automatic Control, IEEE Transactions on  (Volume:55 ,  Issue: 6 )

Date of Publication:

June 2010

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.